# SDR AALA2019112759022

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 32,033 hours, 12,766 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Computer
- Part number: S242A101009
- Part serial: 99021422
- Condition: Unreliable
- Location: Adiru
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO MIA ON ACCOUNT OF NAVIGATION ISSUES AND NOISES FROM THE AVIONICS BAY. AN EMERGENCY WAS DECLARED. MAINTENANCE GAINED ACCESS TO E&E BAY. CHECKED EQUIPMENT FOR SECURITY. PERFORMED GVI OF E&E BAY. FOUND NO OBVIOUS SIGNS OF DAMAGE OR LOOSE EQUIPMENT. ACCOMPLISHED A RETRACTION AND EXTENSION OF NOSE GEAR NO ABNORMAL NOISE NOTICED IAW AMM 32-33-00. ACCOMPLISHED TASK 32-51-00-810-801 UP TO STEP E3, REMOVED AND REPLACED BOTH NOSE WHEEL SPIN BRAKE LININGS IAW AMM 32-45-31. ACCOMPLISHED BITE CHECK, FOUND MSG 22-11004. COMPLETED TEST ON ADIRU, FOUND FAULT ON LAST FLIGHT LEG. REPLACED LH ADIRU, COMPLETED OPS CHECK IAW FIM 22-11-00 AND AMM 34-21-00.
